# SDR VNAA2020102211101

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 22,182 hours, 17,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 125008
- Condition: Discharged
- Location: Emergency Lights
- Part time: 9,142 hours, 8,442 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY LIGHTS BY OVER WING EXIT WILL NOT STAY ILLUMINATED.   EMERGENCY BATTERY CHARGE BY APU FOR 6 HOURS.  PERFORM OPERATIONS CHECK OF EMERGENCY LIGHTS SYSTEM.  OPERATIONS CHECK GOOD, IAW CRJ 900 AMM 33-51-00-710-802 A01 NO DEFECTS NOTED.
